Journal of Modern Dynamics (JMD)

Lipschitz continuous invariant forms for algebraic Anosov systems
Pages: 571 - 584, Issue 3, July 2010

doi:10.3934/jmd.2010.4.571      Abstract        References        Full text (169.0K)           Related Articles

Patrick Foulon - Institut de Recherche Mathematique Avancée, UMR 7501 du Centre National de la Recherche Scientifique, 7 Rue René Descartes, 67084, Strasbourg Cedex, France (email)
Boris Hasselblatt - Department of Mathematics, Tufts University, Medford, MA 02155, United States (email)

1 Y. Benoist, P. Foulon and F. Labourie, Flots d'Anosov à distributions de Liapounov différentiables. I., Hyperbolic behaviour of dynamical systems (Paris, 1990), Ann. Inst. H. Poincaré Phys. Théor., 53 (1990), 395-412.       
2 Y. Benoist, P. Foulon and F. Labourie, Flots d'Anosov à distributions stable et instable différentiables, Journal of the American Mathematical Society, 5 (1992), 33-74.       
3 S. Dubrovskiy, Stokes Theorem for Lipschitz forms on a smooth manifold, http://arxiv.org/abs/0805.4144v1.
4 Y. Fang, On the rigidity of quasiconformal Anosov flows, Ergodic Theory and Dynamical Systems, 27 (2007), 1773-1802.       
5 P. Foulon and B. Hasselblatt, Zygmund strong foliations, Israel Journal of Mathematics, 138 (2003), 157-169.       
6 Y. Fang, P. Foulon and B. Hasselblatt, Zygmund strong foliations in higher dimension, Journal of Modern Dynamics, 4 (2010), 549-569.
7 V. M. Goldshtein, V. I. Kuzminov and I. A. Shvedov, Differential forms on a Lipschitz manifold, Sibirsk. Mat. Zh., 23 (1982), 16-30.       
8 U. Hamenstädt, Invariant two-forms for geodesic flows, Mathematische Annalen, 101 (1995), 677-698.       
9 S. Hurder and A. Katok, Differentiability, rigidity, and Godbillon-Vey classes for Anosov flows, Publications Mathématiques de l'Institut des Hautes Études Scientifiques, 72 (1990), 5-61.       
10 A. Katok and B. Hasselblatt, "Introduction to the Modern Theory of Dynamical Systems," Encyclopedia of Mathematics and its Applications, 54, Cambridge University Press, 1995.       
11 S. Kobayashi and K. Nomizu, "Foundations of Differential Geometry," Interscience Publishers, New York - London, 1963.       
12 W. F. Pfeffer, "Derivation and Integration," Cambridge Tracts in Mathematics, Cambridge University Press, 2001.       

Go to top